MathSciNet Relay Station
MathSciNet bibliographic data
MR573611 35Q10 (76D05)
Scheffer, Vladimir The Navier-Stokes equations on a bounded domain. Comm. Math. Phys. 73 (1980), no. 1, 1–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement